| Model Number |
453956 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.Neither the affected device nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.In addition, the cathlab report provided was reviewed.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations, no material or manufacturing related root cause could be determined.
Event or Problem Description
The orsiro mission drug-eluting stent system was selected for treatment of a lesion in the mid lad (90 % stenosis degree).The lesion was pre-dilated with an 2.0 x 8 mm balloon.The affected orsiro mission was introduced into the patient's but could not cross the lesion.Eventually, an orsiro mission 2.5/22 was able to cross and successfully implanted.Post-dilation was performed with a 3.0 mm balloon.